# SDR DXTA200400484

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 2,905 hours, 1,717 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL390, THE NOSE WHEEL PARTIALLY EXTENDED AT MACH .90, RED UNLOCK LIGHT ILLUMINATED.  ITEM IS UNDER INVESTIGATION.
